# SDR CALA2022033100850

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Adf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-4-6134) ADF 1 COVER PLATE HAS 2 EA SCREWS NEED REMOVED (REPAIR AS REQUIRED). 2EA SCREWS DAMAGED ON ADF1 COVER PLATE WERE REMOVED AND AFTER IN VESTIGATION STRINGER CORROSION WAS FOUND, THIS WAS REMOVED AND R EPLACED IAW SRM 51-42-11/001, 51-72-11-911-001. P/M 533701112000 1. EMP: V936841 WC: 0024040 STA: ST ENG BFM SFR# 1028128
